MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, -4MM

Encore Medical L.P. DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, -4MM
Catalog Number 508-36-103
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to this was a revision surgery that the concern was the exactech humeral stem.He just switched out the glenosphere, unknown reason.
 
Additional Manufacturer Narrative
The agent reported, "this was a revision surgery that the concern was the exactech humeral stem.He just switched out the glenosphere.Female 77".The previous surgery and the surgery detailed in this event occurred 11 months, 8 days apart.Item number: 508-36-103, item description: glenoid, head w/retaining screw, rsp, 36mm, -4mm, lot#: 871c1526, part revision: j, product type: shoulder, manufacture date: 21-jul-2025, expiration date: 16-jun-2031.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery prompted by concern regarding the exactech humeral stem; however, no device-related failure of the humeral stem was identified, and the stem was retained while the glenosphere was replaced.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review a review of the device history records (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was a nonconforming material report (ncmr (b)(4)) associated with part number 508-36-103, glenoid head w/ retaining screw, rsp, 36mm, -4mm, which documented that out of 11 parts in the lot, 2 parts were rejected due to dings on the counterbore greater than 0.040 inch that could be detected with a feeler gauge.The rejected parts were scrapped and not released for distribution, while the remaining 9 parts met fit, form, and function requirements and were accepted for use.The device was verified to have undergone an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.

Brand Name
DJO SURGICAL
Common Device Name
GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, -4MM
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key50533649
Report Number1644408-2026-01648
Device Sequence Number6012728
Product Code PHX
UDI-Device Identifier00888912024778
UDI-Public00888912024778
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-36-103
Device Lot Number871C1526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale